Title: Estimation in a linear multivariate measurement error model with a change point in the data
Authors: Kukush, A ×
Markovsky, I
Van Huffel, Sabine #
Issue Date: Oct-2007
Publisher: North-Holland Pub. Co.
Series Title: Computational Statistics & Data Analysis vol:52 issue:2 pages:1167-1182
Description: \emph{Computational Statistics & Data Analysis}, vol. 52, 2007
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science